Director's Blog

Life Martial Arts Center.com

CALL US TODAY TO GET STARTED
205-578-8506       Contact Page
5537 Double Oak Lane
Indian Springs Village
Alabama  35242

VirtualClasses BUTTON DESIGN

Tuesday, 29 October 2019 16:39

WTSDA Region 6 Fall Gup Clinic

All-Ranks ClinicLOGO WTSDA Region 6
11/2/2019
Birmingham, AL


 
8:008:15am – Cardio/Strength Workout – Mr. Matthew Jones
8:158:30am – Stretching – Mr. Bradley Harris
8:308:55am – Bow-In, Welcome, Dan Promotions – Master Miller
 
 
 
PARTNER DRILLS

[1 hour / 9:00-9:50am]
 
1- Hyung Application Drills – Mr. Brian Burkett BAGS
2- Basic Hapkido – Master Tucker (age 12+, GRN Belt+) MATS
3- Falls and Rolls Drills – Mr. Matthew Jones MATS
4- Punching/Kicking/Footwork Drills – Mr. Blake Cook BAGS
 
 
 
1-STEPS

[2 hours / 10:00-10:50am 11:00-11:50am]
 
1- Bong 1-Steps – Mr. Johnathan Best
2- Competition 1-Steps – Master Hicks (10th-5th Gup WHT-GRN Belt) MATS
3- Rolling 1-Steps – Mr. Bryan Hix MATS
4- Beyond The 1-Step – Mr. Brian Burkett MATS
 
 
 
LUNCH

[1 hour / 12:00-12:45pm]
[12:45-1:00pm] – Prepare Sparring Gear
 
 
 
 
SPARRING DRILLS

[1.33 hour / 1:00-1:25pm 1:25-1:50pm 1:50-2:15pm]
 
1- Partner Sparring Drills – Master Hicks
2- Partner Sparring Drills – Master Myszka
3- Partner Sparring Drills – Master Tucker
 
     - 25-minute session rotations, Masters will rotate to each group
 
 
[.75 hour / 2:15-2:55pm]
 
Timed Sparring Matches – Mr. Bryan Hix
 
      - partner rotations, matches = 1-minute, 2-minute, random X-seconds (~3–12 seconds)
 
      - Master Instructors float, advise during/between matches
 
 
 
HYUNG

[.75 hour / 3:00-3:45pm]
 
Group Hyung – all participate to highest hyung, then move to Master Instructor’s Hyung Critique
 
Master Instructor’s Hyung Critique - One-on-one performance and Critique with Master Instructor, back (or side) of group
 
 
  
3:45 – 4:00pm – CLOSE – Master Miller
 
 
 

Search

 

BBPromotion 2019 10 13

 

 

Follow Us

Facebook page Twitter feed

S00165

 

Pure Convenience MyStudio